# SDR CALA2024032800888

- Difficulty date: March 20, 2024
- Submitted: March 28, 2024
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 129,344 hours, 20,098 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Intercostal
- Part number: 114T22066
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF AMES NON ROUTINE 168798-0600-0020. GENERATING ITEM: 63-5700- 1-2602.RW FIXED LEADING EDGE INTERCOSTAL  AT RWS520 CRACKED AT UPPER CORNER MARKED D-0004. REPLACED RW FIX LEADING EDGE INTERCOSTAL AT RWS 520, WITH PN 114T2206-6 PER B767 SRM 51-40-02 PARAGRAPHS 4 & 7.COMPLIED WITH FORM 46-0024. ESFR# 1035599
